# SDR COEA2017012806913

- Difficulty date: January 28, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S53070204245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: INTERIOR FRAME 13 STRINGER SPLICE AT 20R HAS LEVEL 2 CORROSION. REPLACED STRINGER WITH OEM PART.
